MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that the insulin pump buttons were less responsive, had to press multiple times.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had cracked where reservoir goes in from tip to glass on both sides, rewind takes a little longer, received unexplained no delivery alerts, changes out set completely.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device had unresponsive up and down buttons due to corroded keypad traces.Unable to perform self-test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify no delivery alarm, rewind anomaly due to unresponsive button.Device had cracked reservoir tube window, cracked case at reservoir tube window corners.The reservoir tube lip was partially broken off but the test reservoir locked in place.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9333608
Report Number2032227-2019-118785
Device Sequence Number1927231
Product Code OYC
UDI-Device Identifier00613994373083
UDI-Public(01)00613994373083
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA4722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date11/17/2019
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight150